# SDR CALA0700599

- Difficulty date: October 22, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 37,035 hours, 19,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518940
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SURFACE CORROSION ON FLOORBEAM AT STA 986, RBL 4.  A REPAIR STRAP WAS INSTALLED IAW SRM 53-60-51.
